Normal family of meromorphic functions
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 691-700
Published online May 31, 2014
Jian-Ping Wang
Shaoxing College of Arts and Sciences
Abstract : We study normality for families of meromorphic functions which is related to an extended version of a Hayman's conjecture on value distribution, and prove several normality criteria for meromorphic functions and certain non-homogeneous differential polynomials.
Keywords : meromorphic function, normal family, differential polynomial
MSC numbers : 30D35, 30D45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd